Thank you Dr. Arun for quick response. A neuroligist migraine headache specialist thought I had a constant migraine headache for the last 2 years and said my depression symptoms were a result of having the chronic headache. He recommended a medicine for migraine headaches called Amlodipine which I took for 3 or 4 weeks. I hoped it would help but it didn't seem to have much effect on the the stress point in left temple and behind left eyebrow. It feels constantly inflamed and agitated there. I also was prescribed nurontin and topomax by local nueroligist about a year ago, but those didn't seem to help alleviate the symptoms either.From what I've read and heard about migraines, it doesn't seem like a migraine to me.
I'm trying a new anti-depressant called Pristiq for the last 5 days which seemed to relieve the depression symptoms but increased stress or seem to supress it rather than relieve it in left temple, so it's harder to sleep and difficult to keep taking. Maybe it's a side effect that will go away if I keep taking? The anti-depressants always seem to build up the stress there to the point where I can't tolerate them anymore. Is this a side effect I just need to press through or does it mean it's the wrong kind of medicine for my left temple stress point?
I've been meditating for 30 years and it has always been helpful and often would open up knots and headaches. It seems to help with this problem also, but has not been sufficient to get beyond this stress point in left temple and depression even though I meditate usually an hour every morning and usually at night as well for an hour or so.
Most doctors say I have major clinical depression and I do have all the symptoms and I wish I could keep taking the anti-depressants and have them give me relief, but every time they seem to build up the stress in left temple to point where I feel I can't go on with them. Don't know if this is side effect I need to just try harder to get thru or if indicates I should stop. When I stop I feel better, but then the depression symptoms get worse within a few days and I look for some other kind of relief. Xanax gives a little temporary relief but it doesn't last long. By the time I see my doctor again I have usually quit the anti-depressants because they build up so much stress, so your quick, timely advice would be really helpful in deciding whether to stop Pristiq because of stress build up in left temple or to continue with it longer and maybe the stress will eventually go away there.
Also during meditation there feels like a drainage of left temple area occurring where the stress chemistry drains down behind my cheek and into my mouth. It feels similar to saliva which I then swallow. I also feel the need to crack my neck every few minutes to release the accumulated stress in that area. Is there a gland or tissue in left temple area that could be torn or injured? It kind of feels like that..
Thanks very much for quick response on this,